# SDR 05FDEA02139

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 37,796 hours, 25,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RAISE PAST THE OFF POSITION.  JACKED A/C REF 727 MM 07-11-000-2, ATTEMPTED TO RETRACT LANDING GEAR BUT UNABLE TO RAISE THE HANDLE PAST THE OFF POSITION WITHOUT PULLING THE OVERIDE.  REMOVED AND REPLACED THE LANDING GEAR ACCY UNIT REF 727 MM 32-09-121-4, OPS CHK GOOD, OK FOR SERVICE.
